# SDR MALA050241

- Difficulty date: March 1, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 15,464 hours, 16,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CHAFED OUT OF LIMITS AT THE AFT END OF PANEL 192AR.  DAMAGE IS ACCEPTABLE IAW MESABA EO S53288.  REF: EAMS WORK ORDER 211770 TASK 1509.
